# SDR UIEA2021013100159

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,828 hours, 18,095 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38760244
- Part serial: 1152
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON TAXI IN.  DEFERRED PER MEL 49-11-01A MDDR 141738 CAT C 10FEB21 DUE DATE.  DP @ 18:43 02FEB21 LOG PG 1209084 ITM 15 RIV.  R & R APU LOW OIL PRESSURE SWITCH PER AMM 49-94-02.  OPS TEST OF APU NORMAL.  NO DEFECTS NOTED.  THIS CLEARS DMI 141738.  PLACARDS REMOVED.
